# SDR F3LA2009100100184

- Difficulty date: September 24, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 27,984 hours, 13,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: REFERENCE NON ROUTINE C070051. DURING DEN C6 C-CHECK, INSPECTION NOTED CORROSION AROUND THE NUT PLATES LOCATED AT R2, Y1292 BETWEEN FRAME 66 AND FRAME 68. MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-44-11 AND 51-42-11.
